# SDR KNNA20080003

- Difficulty date: March 8, 2008
- Submitted: March 10, 2008
- Operation: Air carrier
- Aircraft: N326DL
- Make and model: Boeing 737232
- Aircraft serial: 23098
- Aircraft time: 56,852 hours, 43,239 cycles
- Engine: Pwa JT8D15A
- Engine time: 52,804 hours, 38,698 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, E, J
- Precautionary procedure: E, B, A

## Discrepancy

ACCORDING TO THE PILOT IN COMMAND’S REPORT, THEY HAD TO DEICE THE PLANE BEFORE TAKEOFF.  THEN, ON TAKEOFF ROLL, DURING ROTATION, THERE WAS A LOUD BANG AND VIBRATION.  THE CAPTAIN’S FIRST THOUGHT WAS THAT A TIRE HAD BLOWN.  ONCE AIRBORNE, THE VIBRATION CONTINUED ACCOMPANIED BY LOUD BANGING.  THE NR 1 ENGINE WAS NOT DEVELOPING POWER AND SEEMED TO BE HAVING COMPRESSOR STALLS.  THE FIRST OFFICER ADVISED THE TOWER OF OUR EMERGENCY AND REQUESTED AN IMMEDIATE RETURN TO THE AIRPORT.  PILOTS ACCOMPLISHED THE ENGINE FAILURE AND SHUTDOWN CHECKLIST FOLLOWED BY THE ONE ENGINE INOPERATIVE LANDING CHECKLIST AND THEN USED AN ILS APPROACH TO LAND AT THE AIRPORT ORIGINALLY DEPARTED FROM.
